# SDR SIMA20140608001

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 26,339 hours, 23,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXTERIOR EMER LIGHT INOPERATIVE.  REMOVED PANEL OVERWING LIGHT ASSEMBLY.  CLEANED CONNECTOR & SECURED CONNECTOR & PANEL.  OPERATIONS CHECKED GOOD IAW SWPM 20-50-00.
